Hail, Westmoreland
- When
- May 13, 2:00 PM EST
- Where
- Westmoreland County, 0.53 mi W of Grapeville
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 40.330, -79.610
A low pressure system and its associated warm front were slowly progressing through the Ohio valley bringing numerous rounds of showers and thunderstorms. Outflow boundaries left over from thunderstorms late on May 12th became a mechanism for re-development ahead and along the warm front on the 13th.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PBZ wrote it up.
A low pressure system and its associated warm front were slowly progressing through the Ohio valley bringing numerous rounds of showers and thunderstorms. Outflow boundaries left over from thunderstorms late on May 12th became a mechanism for re-development ahead and along the warm front on the 13th. Many of these storms were slow moving causing the flooding of many roadways in southwestern Pennsylvania and eastern Ohio.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before the first event at May 13, 1:20 PM EST, 40 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 220 PM EDT FRI MAY 13 2011 .SYNOPSIS... A LOW PRESSURE SYSTEM, MOVING SLOWLY EASTWARD FROM THE MIDWEST, WILL CAUSE SHOWERS AND THUNDERSTORMS TO BECOME NUMEROUS THIS AFTERNOON, AND THROUGH THE WEEKEND. SHOWERS COULD HANG ON FOR MUCH OF THE COMING WEEK, AS THE LOW PRESSURE SYSTEM PIN WHEELS OVER THE REGION. && .NEAR TERM /THROUGH TONIGHT/... SCATTERED THUNDERSTORMS HAVE DEVELOPED DURING THE EARLY AFTERNOON HOURS. OUTFLOW BOUNDARIES COULD BE A FOCUSING MECHANISM FOR THUNDERSTORMS...AS THE WARM FRONT HAS BECOME RATHER DIFFUSE. HEAVY RAINFALL SHOULD BE THE GREATEST THREAT WITH THESE THUNDERSTORMS...ESPECIALLY IN AREAS THAT RECEIVED RAIN YESTERDAY. FOR LOCATIONS THAT SAW LITTLE RAIN YESTERDAY...DRYING TREND EARLIER THIS WEEK SHOULD ALLOW GROUND TO HOLD MORE MOISTURE. NAM MODEL PROFILES SHOW INSTABILITY. HOWEVER, CAPE AREA APPEARS TO BE OF NARROW TYPE, WHICH MEANS SLOWER UPDRAFTS, THAT CAN BE MORE FAVORABLE FOR HEAVY RAIN PRODUCTION OVER LARGE HAIL AND DAMAGING WIND. STORM PROPAGATION CHARACTERISTICS THIS PERIOD ALSO FAVOR SLOW STORM MOVEMENTS AND POTENTIAL BACK-BUILDING AND TRAINING. 3-HOUR FLASH FLOOD GUIDANCE SUGGESTS NO MORE THAN 1.5 INCHES OF RAIN WITHIN 3 HOURS CAN CAUSE FLOODING. OF COURSE, IN URBAN AREAS, THIS WOULD BE MORE LIKE 1.0 INCH IN 3-HOURS. FORECASTED TEMPERATURES TO BE ABOUT 10 DEGREES WARMER THAN NORMAL, USING BLEND OF RECENT NAM AND GFS MOS AND BIAS-CORRECTED MEAN SREF VALUES. && .SHORT TERM /SATURDAY THROUGH MONDAY/... BLEND OF RECENT SREF, NAEFS, AND ECMWF MODEL OUTPUT CONCUR THAT LOW PRESSURE SYSTEM WILL BEGIN ITS PIN WHEEL THROUGH THE AREA FOR THE WEEKEND...WITH PERIODS OF SHOWERS AND THUNDERSTORMS. HENCE, HAVE USED GENERALLY USE LIKELY POPS...WITH A SLIGHT DECREASING TREND OVERNIGHT AT CONVECTIVE MINIMUM. AS THE UPPER LOW GETS CLOSER TO THE AREA...THE INFLUENCE OF ITS COLD TEMPERATURES ALOFT AND CLOUDY, SHOWERY CONDITIONS, WILL CAUSE TEMPERATURES TO DECREASE TO TO JUST ABOVE NORMAL BY THE END OF THE WEEKEND, AS INDICATED BY RECENT GFS AND NAM MOS VALUES. && .LONG TERM /MONDAY NIGHT THROUGH THURSDAY/... BLEND OF NAEFS AND ECMWF MODEL OUTPUT CONTINUE TO SHOW THE LOW PRESSURE SYSTEM, SUPPORTED BY A COLD LOW ALOFT, PIN WHEELING OVER THE EASTERN STATES, INTO AT LEAST THURSDAY IF NOT FRIDAY. HENCE, CONCUR WITH HPC, THAT THE UPPER OHIO VALLEY WILL BE LIKELY TO GET SHOWERS AT LEAST INTO WEDNESDAY NIGHT, AND PERHAPS INTO FRIDAY. DUE TO THE COLD TEMPERATURES ALOFT AND ACCOMPANYING CLOUDY, SHOWERY CONDITIONS THIS PERIOD, EXPECT HIGH TEMPERATURES 5 TO 8 DEGREES COOLER THAN NORMAL INTO THURSDAY, WHILE EXPECT EARLY MORNING LOWS TO BE ALMOST 5 DEGREES WARMER THAN NORMAL. AS COLD UPPER LOW FILLS OR EXITS, AND ACCOMPANYING CLOUDS AND SHOWERS LESSEN, HIGHS FRIDAY CAN BE NEAR NORMAL. SPECIFIC TEMPERATURES WERE FORECASTED USING HPC GUIDANCE, TEMPERED BY FAVORABLY COMPARABLE BLEND OF NAEFS MEDIAN VALUES AND GFS MOS. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... AS SUGGESTED BY RECENT RADAR AND SURFACE DATA COUPLED WITH HI-RES MODEL OUTPUT, EXPECT VFR CUMULUS ACROSS THE UPPER OHIO VALLEY TO BE BE PUNCTUATED BY BANDS OF SCATTERED SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN, WITH POTENTIAL IFR RESTRICTIONS, INTO EARLY EARLY TONIGHT. AS SUGGESTED BY RECENT NAM MODEL PROFILES AND GFS LAMP, EXPECT MVFR STRATUS AND POTENTIALLY IFR FOG TO FORM LATE TONIGHT IN THE NOCTURNALLY-CHILLED AND RAIN-MOISTENED SURFACE LAYER. LOCATIONS GETTING HEAVY RAIN CAN HAVE A PERIOD OF IFR FOG. SURFACE WINDS WILL BE MAINLY FROM THE SOUTH NEAR 10 KTS THIS AFTERNOON AND NEAR 5 KTS TONIGHT. WINDS CAN GUST OVER 25 KTS IN THUNDERSTORMS WITH HEAVY RAIN. BLEND OF RECENT SREF, NAEFS, AND ECMWF MODEL OUTPUT SHOW THE LOW PRESSURE SYSTEM, COMING EAST FROM THE MIDWEST, WILL SLOWLY PIN WHEEL THROUGH THE UPPER OHIO VALLEY TONIGHT INTO POSSIBLY THURSDAY, RESULTING IN PERIODS OF SHOWERS AND THUNDERSTORMS WITH RESTRICTIONS. THIS SYNOPTIC SCENARIO WILL ALSO BE FAVORABLE FOR LATE NIGHT PATCHES OF MVFR STRATUS AND IFR FOG FORMATION. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 457 AM EDT FRI MAY 13 2011 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023- 029-031-073>076-WVZ001>004-012-021>023-041-140900- GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO- FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY- ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES- FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION- MONONGALIA-PRESTON-TUCKER- 457 AM EDT FRI MAY 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. STRONG THUNDERSTORMS, THIS AFTERNOON AND EARLY TONIGHT, MAY PRODUCE LOCALLY HEAVY RAIN. LOCATIONS GETTING RAIN AMOUNTS OF MORE THAN 1.5 INCHES IN LESS THAN 3 HOURS CAN HAVE FLOODING DEVELOP QUICKLY. THE THUNDERSTORMS MAY ALSO PRODUCE GUSTY WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1203 PM EDT FRI MAY 13 2011
MDZ001-WVZ023-041-131700-
GARRETT MD-PRESTON WV-TUCKER WV-
1203 PM EDT FRI MAY 13 2011
...HEAVY RAIN...
THUNDERSTORMS WITH HEAVY RAIN TO MOVE THROUGH THE FOLLOWING
COUNTIES...GARRETT...TUCKER AND PRESTON...
AT 1159 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
SHOWED THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAIN 5 MILES NORTH
OF NEWBURG...OR ABOUT 3 MILES EAST OF GLADESVILLE...MOVING EAST AT
15 MPH.
HEAVY RAIN MAY CAUSE PONDED WATER ON ROADS AND IN LOW LYING AREAS.
VISIBILITY CAN BE REDUCED.
SOME LOCATIONS THAT WILL BE IMPACTED BY THIS HEAVY RAIN INCLUDE...
NEWBURG... FELLOWSVILLE... MASONTOWN...
TUNNELTON... HANNAHSVILLE... KINGWOOD...
ROWLESBURG... VALLEY POINT... TERRA ALTA...
HAZELTON... CRANESVILLE...
CATHEDRAL STATE PARK...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
PLEASE REPORT HEAVY RAIN AND FLOODING PROBLEMS TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
LAT...LON 3921 7982 3923 7983 3924 7986 3926 7986
3929 7988 3957 7984 3958 7983 3972 7946
3921 7949
34SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 102 PM EDT FRI MAY 13 2011 MDZ001-PAZ076-WVZ023-041-132015- GARRETT-FAYETTE RIDGES-PRESTON-TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE... NORMALVILLE...FARMINGTON...OHIOPYLE...MARKLEYSBURG...KINGWOOD... TERRA ALTA...PARSONS...DAVIS...THOMAS 102 PM EDT FRI MAY 13 2011 ...THUNDERSTORMS WITH HEAVY RAIN... SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON. THUNDERSTORMS WILL PRODUCE HEAVY RAINFALL AT THE RATE OF 2 TO 3 INCHES PER HOUR AND WILL LIKELY MOVE EAST...NORTHEASTWARD AT APPROXIMATELY 15 MPH. WITH THAT PROJECTED RAINFALL RATE AND SLOW MOVEMENT, SOME LOCATIONS WILL EXPERIENCE RAPID RISES TO SMALL STREAMS, PONDING OF WATER ON ROADS AND IN LOW LYING AREAS, AND LOCALIZED FLASH FLOODING. MOVE TO HIGH GROUND QUICKLY SHOULD FLOOD WATER THREATEN AND REMEMBER NOT TO DRIVE THROUGH AREAS WHERE WATER IS FLOWING ACROSS THE ROAD. STAY TUNED THIS AFTERNOON TO NOAA WEATHER RADIO OR OTHER NEWS MEDIA FOR LATER STATEMENT AND WARNINGS. PLEASE REPORT HEAVY RAIN AND FLOODING PROBLEMS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772. 15
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
119 PM EDT FRI MAY 13 2011
OHZ041-050-PAZ013-014-020-021-029-WVZ001>003-131915-
ALLEGHENY PA-BEAVER PA-BROOKE WV-BUTLER PA-COLUMBIANA OH-HANCOCK
WV-JEFFERSON OH-LAWRENCE PA-OHIO WV-WASHINGTON PA-
119 PM EDT FRI MAY 13 2011
...HEAVY RAIN...
A LINE OF SHOWERS AND THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAIN
WILL MOVE THROUGH THE FOLLOWING
COUNTIES...COLUMBIANA...JEFFERSON...WASHINGTON...ALLEGHENY..
.BEAVER.. .BUTLER...LAWRENCE...OHIO...BROOKE AND HANCOCK...
AT 108 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
SHOWED A LINE OF SHOWERS AND THUNDERSTORMS CAPABLE OF PRODUCING
HEAVY RAIN ALONG A LINE EXTENDING FROM 4 MILES SOUTHEAST OF
COLUMBIANA TO AVELLA...MOVING NORTHEAST AT 15 MPH.
THESE STORMS ARE SLOW-MOVING AND COULD PRODUCE HEAVY RAINFALL AT THE
RATE OF 2 TO 3 INCHES PER HOUR. HEAVY RAIN MAY CAUSE RAPID RISES ON
SMALL STREAMS AND CREEKS...PONDING OF WATER ON ROADWAYS AND IN LOW
LYING AREAS...AND REDUCED VISIBILITIES.
SOME LOCATIONS THAT WILL BE IMPACTED BY THIS HEAVY RAIN INCLUDE...
WELLSBURG... WEIRTON...
TOMLINSON RUN STATE PARK... SUN VALLEY...
NEWELL... NEW MANCHESTER... NEW CUMBERLAND...
FRANKLIN... FOLLANSBEE... COLLIERS...
CHESTER... BETHANY...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
PLEASE REPORT HEAVY RAIN AND FLOODING PROBLEMS TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
LAT...LON 4033 7978 4011 8058 4090 8076 4090 8053
4099 8053 4112 8020
34SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 129 PM EDT FRI MAY 13 2011 PAZ031-075-076-131800- FAYETTE PA-FAYETTE RIDGES PA-GREENE PA- 129 PM EDT FRI MAY 13 2011 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL GREENE AND WEST CENTRAL FAYETTE COUNTIES... AT 125 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER MASONTOWN... MOVING NORTHEAST AT 15 MPH. WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. THIS STORM WILL BE NEAR HOPWOOD AROUND 200 PM. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. LAT...LON 4001 7973 3983 7960 3974 7997 3987 8003 15
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
217 PM EDT FRI MAY 13 2011
OHZ039>041-049-050-059-WVZ001>004-131915-
BELMONT OH-BROOKE WV-CARROLL OH-COLUMBIANA OH-HANCOCK WV-HARRISON
OH-JEFFERSON OH-MARSHALL WV-OHIO WV-TUSCARAWAS OH-
217 PM EDT FRI MAY 13 2011
...HEAVY RAIN...
THUNDERSTORMS WITH HEAVY RAIN TO MOVE THROUGH THE FOLLOWING
COUNTIES...
COLUMBIANA...BELMONT...HARRISON...JEFFERSON...TUSCARAWAS...CARROLL...
MARSHALL...OHIO...BROOKE AND HANCOCK...
AT 211 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
SHOWED THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 4
MILES SOUTHWEST OF AUGUSTA TO 4 MILES NORTHWEST OF BELLAIRE...MOVING
NORTHEAST AT 20 MPH.
THESE STORMS ARE SLOW-MOVING AND COULD PRODUCE HEAVY RAINFALL AT THE
RATE OF 2 TO 3 INCHES PER HOUR. HEAVY RAIN MAY CAUSE RAPID RISES ON
SMALL STREAMS AND CREEKS...PONDING OF WATER ON ROADWAYS AND IN LOW
LYING AREAS...AND REDUCED VISIBILITIES. IN ADDITION...GUSTY WINDS TO
35 MPH MAY BE POSSIBLE IN THESE STORMS.
SOME LOCATIONS THAT WILL BE IMPACTED BY THESE THUNDERSTORMS
INCLUDE...
SHERRODSVILLE... SCIO... SAINT CLAIRSVILLE...
NEW ATHENS... MORRISTOWN... MALVERN...
LEESVILLE LAKE PARK... KILGORE...
JEWETT... FLUSHING... DELLROY...
CARROLLTON...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
PLEASE REPORT HEAVY RAIN AND FLOODING PROBLEMS TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
LAT...LON 4065 8124 4072 8123 4073 8109 4091 8108
4090 8091 4093 8089 4093 8082 4090 8080
4090 8075 4012 8053 3988 8100 4065 8133
34SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
241 PM EDT FRI MAY 13 2011
PAZ076-131945-
FAYETTE RIDGES PA-
241 PM EDT FRI MAY 13 2011
...HEAVY RAIN...
THUNDERSTORMS WITH HEAVY RAIN TO MOVE THROUGH THE FOLLOWING COUNTY...
FAYETTE RIDGES...
AT 237 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
SHOWED THUNDERSTORMS WITH HEAVY RAIN 10 MILES WEST OF SEVEN
SPRINGS...OR ABOUT 5 MILES SOUTHEAST OF CONNELLSVILLE...MOVING
NORTHEAST AT 15 MPH.
THESE THUNDERSTORMS ARE PRODUCING HEAVY RAIN THAT MAY CAUSE PONDED
WATER ON ROADS AND IN LOW LYING AREAS. THIS STORM MAY ALSO GENERATE
SMALL HAIL AND WIND GUSTS TO 50 MPH.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
PLEASE REPORT HEAVY RAIN AND FLOODING PROBLEMS TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
&&
LAT...LON 4000 7933 3999 7933 3994 7936 3992 7938
3991 7939 3991 7956 4002 7956 4007 7937
4000 7932
15The Pittsburgh radar (KPBZ), 56 km away, was scanning. The volume nearest the first event began at 18:58 UTC.
13 flood, 3 hail. Local standard time, as filed.
State official reports that numerous roads are flooded throughout Allegheny county including Cedar Blvd., Scrubgrass Rd. at Swallow Hill Rd., Boyce Rd., at Mayview, Bigelow Blvd., near Herron Blvd., and Petrie Rd. at Coraopolis Rd.
County official reports that one lane of Route 66 is closed due to flooding.
Emergency management reports that several roads are flooded in Cecil Township.
Emergency management reports that several homes are flooded throughout Washington county. One house in Prosperity has 6 feet of water in the basement and animals at a nearby farm needed to be rescued. There was also a mudslide on Route 18 near Prosperity.
State official reports that a mudslide has occurred in German Township. Also, several roads are closed in Masontown due to flooding.
State official reports that Seven Road and Little Sewickley Creek Road are closed due to flooding.
State official reports that numerous houses and roads are flooded in Upper Burrell Township. Also, an apartment building was flooded.
The public reports numerous roads off of Route 21 flooded.
PA State official reports that Route 188 is closed near Greene Country Club.
State official reports that Miranda Road in Center Township is closed due to flooding.
State official reports that Shoestring Road is closed due to flooding in Morris Township.
State official reports that Crees Road in Cumberland Township is closed due to flooding.
State official reports that state route 18 is closed due to flooding from Amsterdam Road to Deerlick Station Road in Franklin, Washington, and Morris Townships.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Pennsylvania in 2011Every state in 2011This day in weather historyWarnings in Pennsylvania, May 2011
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 316747, 316748, 316749, 316744, 316745, 316746, 316750, 316751, 316752, 316753, 316754, 316755, 316756, 316757, 316758, 316759.